# SDR DALA2025030401657

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION RAIL DUMMY -Y81 AND FR16 FWD GALLEY AREA (SSI: 531189 ). C/A: REPLACED RAIL DUMMY -Y81 AND FR12 TO FR16 FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11, DWG D53112829. (LP: 0839322)
